# SDR COMA0460618

- Difficulty date: November 13, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 22,721 hours, 20,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5316 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  LANDING GEAR EXTENSION AND RETRACTION CHECKS WERE NORMAL AND SATISFACTORY.
